# SDR DALA2024080807884

- Difficulty date: July 31, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,410 hours, 42,341 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 610692-14 SECTION II INSPECTIONS. ER/A 610692-14, REV A AT OR PRIOR TO 46,893 TOTAL FLIGHT CYCLES, AND REPETITIVELY EVERY 3,000 FLIGHT CYCLES THEREAFTER ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. AT THE TIME OF THIS LP CREATION, /FOR IAI SHOWS AIRPLANE HAS 42,289 TOTAL FLIGHT CYCLES. THEREFORE INI IS SET TO BE 4,604 FC FROM TODAY'S LP CREATION. ER/A 610692-14, REV A. THIS LP IS TERMINATED. THE LP WAS CREATED DURING THE ER/A REVISION DRAFT AND WAS DETERMINED TO BE INCORRECT DURING ER/A REVISION CHECK AND APROVAL. LP 0486004 WAS CREATED WHICH REPLACES THIS LP 0476508. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 06AUG24 AND LOG COMMENTS. (LP #0476508)
